Kriecherbauer, Thomas; Krug, Joachim, A pedestrian's view on interacting particle systems, KPZ universality and random matrices, J. Phys. A 43(2010), no 40, 403001, 41 pp 

Integrable systems and random matrices. In honor of Percy Deift. Proceedings of the Conference "Integrable Systems, Random Matrix Theory, and Applications'' held at New York University, New York, May 22–26, 2006. Edited by Baik, J.; Kriecherbauer, Thomas; Li, Luen-Chau; Kenneth D. T.-R. McLaughlin and Tomei, Carlos. Contemporary Mathematics, 458. American Mathematical Society, Providence, RI, 2008. xiv+430 pp.

Kriecherbauer, T.; Kuijlaars, A. B. J.; McLaughlin, K. D. T.-R.; Miller, P. D. Locating the zeros of partial sums of $e^z$ez with Riemann-Hilbert methods. Integrable systems and random matrices, 183–195, Contemp. Math., 458, Amer. Math. Soc., Providence, RI, 2008. (Reviewer: P. Lappan)

Deift, P.; Gioev, D.; Kriecherbauer, T.; Vanlessen, M. Universality for orthogonal and symplectic Laguerre-type ensembles. J. Stat. Phys. 129 (2007), no. 5-6, 949–1053. (Reviewer: Vladislav Kargin)

Baik, J.; Kriecherbauer, T.; McLaughlin, K. T.-R.; Miller, P. D. Discrete orthogonal polynomials. Asymptotics and applications. Annals of Mathematics Studies, 164. Princeton University Press, Princeton, NJ, 2007. viii+170 pp. ISBN: 978-0-691-12734-7; 0-691-12734-4 (Reviewer: Sylvie Corteel)

Baik, J.; Kriecherbauer, T.; McLaughlin, K. D. T.-R.; Miller, P. D. Uniform asymptotics for polynomials orthogonal with respect to a general class of discrete weights and universality results for associated ensembles: announcement of results. Int. Math. Res. Not. 2003, no. 15, 821–858. (Reviewer: Peter D. Dragnev)

Kriecherbauer, Thomas; Remling, Christian Finite gap potentials and WKB asymptotics for one-dimensional Schrödinger operators. Comm. Math. Phys. 223 (2001), no. 2, 409–435. (Reviewer: Alexander A. Kiselev)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T.-R.; Venakides, S.; Zhou, X. A Riemann-Hilbert approach to asymptotic questions for orthogonal polynomials. Proceedings of the Fifth International Symposium on Orthogonal Polynomials, Special Functions and their Applications (Patras, 1999). J. Comput. Appl. Math. 133 (2001), no. 1-2, 47–63. (Reviewer: V. Totik)

Kriecherbauer, Thomas; Marklof, Jens; Soshnikov, Alexander Random matrices and quantum chaos. Proc. Natl. Acad. Sci. USA 98 (2001), no. 19, 10531–10532 (electronic)

Georgieva, Anna; Kriecherbauer, Thomas; Venakides, Stephanos 1:2 resonance mediated second harmonic generation in a 1-D nonlinear discrete periodic medium. SIAM J. Appl. Math. 61 (2001), no. 5, 1802–1815 (electronic). (Reviewer: Andrej T. Il'ichev)

Georgieva, Anna; Kriecherbauer, Thomas; Venakides, Stephanos Wave propagation and resonance in a one-dimensional nonlinear discrete periodic medium. SIAM J. Appl. Math. 60 (2000), no. 1, 272–294. (Reviewer: Andrej T. Il'ichev)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Strong asymptotics of orthogonal polynomials with respect to exponential weights. Comm. Pure Appl. Math. 52 (1999), no. 12, 1491–1552. (Reviewer: D. S. Lubinsky)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T.-R.; Venakides, S.; Zhou, X. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory. Comm. Pure Appl. Math. 52 (1999), no. 11, 1335–1425. (Reviewer: D. S. Lubinsky)

Kriecherbauer, T.; McLaughlin, K. T.-R. Strong asymptotics of polynomials orthogonal with respect to Freud weights. Internat. Math. Res. Notices 1999, no. 6, 299–333. (Reviewer: Heinrich Begehr)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T.-R. New results on the equilibrium measure for logarithmic potentials in the presence of an external field. J. Approx. Theory 95 (1998), no. 3, 388–475. (Reviewer: John Albert)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T.-R.; Venakides, S.; Zhou, X. Uniform asymptotics for orthogonal polynomials. Proceedings of the International Congress of Mathematicians, Vol. III (Berlin, 1998). Doc. Math. 1998, Extra Vol. III, 491–501 (electronic). (Reviewer: V. Totik)

Kriecherbauer, T. Estimates on Green's functions of quasi-periodic matrix operators and a new version of the coupling lemma in the Fröhlich-Spencer technique. Internat. Math. Res. Notices 1998, no. 17, 907–935. (Reviewer: C. Eugene Wayne)

Brown, B. Malcolm; Eastham, Michael S. P.; Hinz, Andreas M.; Kriecherbauer, Thomas; McCormack, Daniel K. R.; Schmidt, Karl Michael Welsh eigenvalues of radially periodic Schrödinger operators. J. Math. Anal. Appl. 225 (1998), no. 1, 347–357. (Reviewer: Carol Shubin)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R New results for the asymptotics of orthogonal polynomials and related problems via the Lax-Levermore method. Recent advances in partial differential equations, Venice 1996, 87–104, Proc. Sympos. Appl. Math., 54, Amer. Math. Soc., Providence, RI, 1998. (Reviewer: Heinrich Begehr)

Hempel, Rainer; Kriecherbauer, Thomas; Plankensteiner, Peter Discrete and Cantor spectrum for Neumann Laplacians of combs. Math. Nachr. 188 (1997), 141–168. (Reviewer: Jan Bochenek)

Deift, P.; Kriecherbauer, T.; McLaughlin, K. T-R; Venakides, S.; Zhou, X. Asymptotics for polynomials orthogonal with respect to varying exponential weights. Internat. Math. Res. Notices 1997, no. 16, 759–782. (Reviewer: Alexander Vladimirovich Kitaev)

Deift, P.; Kriecherbauer, Thomas; Venakides, Stephanos Forced lattice vibrations. Nonlinear physics: theory and experiment (Lecce, 1995), 377–389, World Sci. Publ., River Edge, NJ, 1996. (Reviewer: David J. Kaup)

Deift, Percy; Kamvissis, Spyridon; Kriecherbauer, Thomas; Zhou, Xin The Toda rarefaction problem. Comm. Pure Appl. Math. 49 (1996), no. 1, 35–83. (Reviewer: Alexander Vladimirovich Kitaev)

Deift, Percy; Kriecherbauer, Thomas; Venakides, Stephanos Forced lattice vibrations. I, II. Comm. Pure Appl. Math. 48 (1995), no. 11, 1187–1249, 1251–1298. (Reviewer: Daniel Bättig)

University of Bayreuth -